Impact Factor

K. Messaoud

BP 32 El Alia, 16111, Bab Ezzouar, Aligeria
Institute de Mathematiques, USTHB


Kessi A., Messaoud K. M.
First Order Equations without Mobile Critical Points
2001, vol. 6, no. 1, pp.  95-100
We study in this paper the ordinary differential equations which are polynomial of order $3$ with respect to $\omega'$, whose coefficients are polynomial with respect to $\omega$ and analytical with respect to $z$. We are looking for the sufficient conditions on the coefficients as functions of $z$, in order to have the solution $\omega$ with fixed critical points.
Citation: Kessi A., Messaoud K. M.,  First Order Equations without Mobile Critical Points, Regular and Chaotic Dynamics, 2001, vol. 6, no. 1, pp. 95-100

Back to the list